# SDR 08FDEA02428

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6526797
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL JUST AFT OF RT WING AFT SPAR LOWER CHORD IS CORRODED FABRICATED NEW PANEL FROM JUST AFT OF RT WING SPAR LOWER CHORD REF.  BOEING DWG   65-26797-3, TREATED AND PRIMED AND PAINTED REF SRM 51-10-2 PG 1-7, MM 51-20-151-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
